4
   

The Dangerous Side Effects From Ingesting Dietary Supplements

 
 
Reply Sun 22 Dec, 2013 10:43 am
There are 55,000 or so dietary supplements out there, with few ever tested for safety and efficacy. Moreover, many are highly dangerous, often destroying a person's liver.

http://www.nytimes.com/2013/12/22/us/spike-in-harm-to-liver-is-tied-to-dietary-aids.html?nl=todaysheadlines&emc=edit_th_20131222&_r=0
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Discussion • Score: 4 • Views: 2,342 • Replies: 4
No top replies

 
roger
 
  1  
Reply Sun 22 Dec, 2013 10:50 am
@Advocate,
I've kind of decided that anything that's effective is going to have some side effects. Also, some things that are not effective will also have some.
Advocate
 
  2  
Reply Sun 22 Dec, 2013 03:52 pm
@roger,
You have to play the odds. If you take a supplement that you buy at a dollar store, the odds are not in your favor. (That stuff more often than not is made in China.)

Interestingly, one of the most dangerous drugs is Tylenol. Taking two of them puts you very close to a dangerous dose. Thus, if you also take another drug, just after taking Tylenol, which contains the main ingredient in the latter, you stand an excellent chance of losing your liver.
0 Replies
 
edgarblythe
 
  1  
Reply Sun 22 Dec, 2013 05:46 pm
I take different supplements for different purposes. But I always study them and check to see what others have experienced when they took them. Everything - even the stuff your doctor gives you - check it out before taking any of it
0 Replies
 
AlanAurumrx
 
  0  
Reply Fri 12 May, 2017 04:40 am
@roger,
Some Dietary Supplements causes hazardous effects but there are a majority of dietary supplements in the market that can be greatly helpful to people.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » The Dangerous Side Effects From Ingesting Dietary Supplements
Copyright © 2021 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.05 seconds on 03/08/2021 at 12:55:22